# SDR 08FDEA03525

- Difficulty date: August 20, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458312
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED RIGHT AFT FUSELAGE FROM C-3 DOOR CUTOUT STA 1148 TO STA 1183   STR 20R.  CUT OUT DAMAGED SKIN, FABRICATED REPAIR FILLER USING 2024-T3 .100 PO NR 8221343 DIMS 42 7/8 INCH BY 12 INCH, DOUBLER, TRIPLER.  INSTALLED REPAIR PARTS IAW EA 7-5330-117015 - FUSELAGE SKIN CREASE BELOW STR 20R LAP SPLICE BS 1140-1183, REPAIR.
